Top 9 Tylenol PM Sleep Aid – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

225-caplets 1 Pack , Tylenol Pm Extra Strength Pain Reliever + Sleep Aid

#ad
Tylenol #ad - Relieves minor aches and pains while helping you fall asleep. Non-habit forming when used as directed.
BrandTylenol #ad
ManufacturerTylenol #ad
Weight0.45 Pounds
Part NumberTpm

2. Tylenol

#ad

100 ct, 500 mg Acetaminophen, Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets

#ad
Tylenol #ad - Pain Reliever. Nighttime Sleep Aid. Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine. Contains no aspirin. You're a better you all day.

Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. With tylenol pm extra strength caplets Pain Reliever plus Sleep Aid, we give you a better night. 100-count bottle of tylenol pm extra strength caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast. Non-habit Forming. This sleep aid is non-habit forming when used as directed. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.06 Inches
Length3.88 Inches
Weight0.22 Pounds
Width2 Inches
Part NumberJJ-2404
ModelJJ-2404

3. Tylenol

#ad

24 ct, Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets, 500 mg Acetaminophen

#ad
Tylenol #ad - This sleep aid is non-habit forming when used as directed. Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine.

24-count bottle of tylenol pm extra strength caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast. Relieve nighttime pain and get the sleep you need with 500 mg acetaminophen and 25 mg diphenhydramine HCI per caplet. With tylenol pm extra strength caplets Pain Reliever + Sleep Aid, we give you a better night so you're a better you all day. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2 Inches
Length5 Inches
Weight0.05 Pounds
Width2 Inches
Part NumberJJ-2403
ModelJJ-2403

4. Tylenol

#ad

8 fl. oz, Tylenol PM Extra Strength Liquid Diphenhydramine HCI/Acetaminophen Sleep Aid/Pain Reliever

#ad
Tylenol #ad - 8-fluid ounce bottle of tylenol pm extra Strength Liquid Nighttime Sleep Aid in Bedtime Berry flavor to provide minor pain relief and help you fall asleep fast.

You're a better you all day. Available in a liquid form that allows for easy swallowing, this pain relief sleep aid comes in a Bedtime Berry flavor and is the only national branded liquid multi-ingredient in the category. Relieve pain and get the sleep you need with 50 mg diphenhydramine HCl and 1, 000 mg acetaminophen liquid sleep aid that is non-habit forming when used as directed. With tylenol pm extra strength liquid Pain Reliever plus Sleep Aid, we give you a better night. Fall asleep fast and stay asleep and relieve minor pain with this liquid nighttime sleep aid.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.31 Inches
Length2 Inches
Weight0.5 Pounds
Width3 Inches
Part Numberna
Modelna

5. Advance Pharmaceutical

#ad

Acetaminophen PM 500 Caplets Generic for Tylenol PM Extra Strength Pain Reliever, Antihistamine & Nighttime Sleep Aid Acetaminophen 500 mg & Diphenhydramine 25 mg, Fever Reducer

#ad
Advance Pharmaceutical #ad - Non-habit forming, Easy-to-swallow caplets. Acetaminophen 500 mg, Diphenhydramine 25mg per Caplet. With acetaminophen for fast-acting pain relief. 500 caplets per Bottle. Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness.
BrandAdvance Pharmaceutical #ad
ManufacturerAdvance Pharmaceutical #ad
Weight0.84 Pounds
Part Number017714133054

6. Tylenol

#ad

Non-Habit Forming, Simply Sleep Nighttime Sleep Aid Caplets with 25 mg Diphenhydramine HCl, 100 ct

#ad
Tylenol #ad - This nighttime adult sleep aid helps you get to sleep and stay asleep. From the makers of extra strength Tylenol PM, Simply Sleep can help you fall asleep when pain isn't what is keeping you up. Adults and children over 12 years and over can take 2 caplets at bedtime if needed or as directed by a doctor.

Each caplet of this adult sleep aid contains 25 mg of diphenhydramine hydrochloride as the active ingredient and can be used by adults and children ages 12 years and older. For safe storage of this sleep aid medication, we recommend putting up and away after every use and keeping products out of sight of young children. 100-count bottle of simply sleep nighttime Sleep Aid to help relieve occasional sleeplessness by easing you into sleep so you wake up feeling refreshed and ready for your day.

Dream a little dream and get a restful night's sleep with this nighttime sleeping aid that helps you fall asleep quickly. Simply sleep can be used for the relief of occasional sleeplessness this nighttime sleep aid is non-habit forming when used as directed.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height20 Inches
Length20 Inches
Weight0.02 Pounds
Width40 Inches
Part Number308431000
Model308431000

7. Rite Aid

#ad

300 Caplets | Sleep Aid & Pain Relief | Acetaminophen Extra Strength | Pain Reliever | Sleep Aids for Adults | Arthritis Pain Relief | Real Time Pain Relief, Rite Aid Acetaminophen PM Caplets

#ad
Rite Aid #ad - Pain reliever + fever reducer: rite aid extra strength Acetaminophen PM caplets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.

Pain reliever + nighttime sleep aid: each rite aid caplet contains acetaminophen extra strength 500mg to quickly and effectively relieve your pain, plus it contains diphenhydramine HCI 25mg, a nighttime sleep aid for adults, so you can sleep at night. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Non-habit forming: rite aid's pm pain reliever plus sleep aid is non-habit forming, get the sleep you need, so you can relieve pain, and wake up feeling refreshed.

Compare rite aid acetaminophen PM to the active ingredients in Extra Strength Tylenol PM. This aspirin-free muscle, or arthritis pain relief medicine is formulated for those with aspirin allergies or sensitivities. Aspirin free: these pain relief pills contain 500 mg of pain relieving, joint, fever reducing acetaminophen without any aspirin.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.52 Pounds
Part Number011822316903

8. Amazon Basic Care

#ad

Amazon Basic Care Acetaminophen PM, Pain Reliever Plus Nighttime Sleep Aid, 100 Count

#ad
Amazon Basic Care #ad - Use: amazon basic care acetaminophen pm may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Active ingredients: the active ingredients in amazon basic care Acetaminophen PM are acetaminophen 500 mg, and diphenhydramine HCl 25 mg, pain reliever, nighttime sleep aid.

Compare to extra Strength Tylenol PM Caplets active ingredients. Amazon basic care acetaminophen PM has 500 mg acetaminophen, pain reliever, together in easy-to-swallow caplets. Less pain, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, mORE SLEEP: Minor aches & pains can interfere with restful sleep.

Non-habit forming: extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly. Effective sleep aid: for pain with sleeplessness. Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free. Child-resistant cap.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Width3.75 Inches

9. HealthA2Z

#ad

365 Caplets, HealthA2Z Extra Strength Pain Relief PM, Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid

#ad
HealthA2Z #ad - 500 mg acetaminophen, headache, helps relieve muscle, a proven pain reliever, joint, and arthritis pain quickly. Adults and children 12 years and over: take 2 caplets at bedtime. 25 mg diphenhydramine, non-habit-forming sleep aid, a gentle, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen. Compare to Tylenol PM active ingredient. It contains no Aspirin. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.75 Inches
Length3.15 Inches
Weight0.61 Pounds
Width3.15 Inches
Part NumberFP0772